MathSciNet Relay Station
MathSciNet bibliographic data
MR709567 (85f:22009) 22E27 (22E30 35A99)
Cygan, Jacek M.; Richardson, Leonard F. Global solvability on two-step compact nilmanifolds. Trans. Amer. Math. Soc. 279 (1983), no. 2, 537–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement